# SDR IPXA2019063043909

- Difficulty date: June 4, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A546114022000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #2 PYLON SUPPORT STRUCTURE FOR ACCESS PNL 423EL CRACKED. REMOVED AND REPLACED WEB PER DWG #A546114022000 AND SRM 51-40-21.
